# SDR RAIA00508035

- Difficulty date: August 22, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 13,015 hours, 9,378 cycles
- Engine: Allsn AE3007A
- Engine time: 12,977 hours, 11,045 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 12,977 hours, 11,045 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 5525 - STL - NR 2 ENGINE HAS COMPRESSOR STALLS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.
